# SDR 29GA2016032800003

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 33,613 hours, 37,942 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 2056
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER LIGHT ILLUMINATED DURING TAXI.  R & R EMERGENCY POWER SUPPLY IAW AMM 24-35-10-04. OPS TEST SATISFACTORY.
